Please use this identifier to cite or link to this item:
Title: The semicontinuous frame quasi-uniformity, revisited
Authors: Ferreira, Maria João 
Picado, Jorge 
Keywords: Frame; Quasi-uniform frame; Quasi-uniform biframe; Quasi-metric quasiuniformity; Totally bounded quasi-uniformity; Semicontinuous real function; Biframe of reals; Countably compact frame
Issue Date: 2009
Publisher: Centro de Matemática da Universidade de Coimbra
Citation: Pré-Publicações DMUC. 09-30 (2009)
Serial title, monograph or event: Pré-Publicações DMUC
Issue: 09-30
Place of publication or event: Coimbra
Abstract: In this note we present a new treatment of the pointfree version of the semicontinuous quasi-uniformity based on the new tool of the ring of arbitrary (not necessarily continuous) real-valued functions made available recently by J. Guti errez Garc a, T. Kubiak and J. Picado [Localic real functions: a general setting, Journal of Pure and Applied Algebra 213 (2009) 1064-1074]. The purpose is to show how the basic facts about the semicontinuous quasi-uniformity can be easily presented and proved with that tool at hand.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Vários

Files in This Item:
File Description SizeFormat
The semicontinuous frame quasi-uniformity.pdf208.84 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Jul 2, 2020


checked on Jul 2, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.